# SDR AALA202306268785

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A320*
- Aircraft serial: 3629
- Aircraft time: 47,787 hours, 19,000 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE ARM HANDLE AT 2L LOOSE. MAINTENANCE TIGHTENED 2L DOOR SLIDE ARM HANDLE PER AMM 20-00-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
